# SDR DJFA201804262

- Difficulty date: September 13, 2015
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 3,087 hours, 2,080 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4675001003
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM BACK UP FAIL CAS MESSAGE DISPLAYED.   REMOVED AND REPLACED THE PITCH TRIM ACTUATOR. REMOVED SN 0122 AND INSTALLED SN 0044. OPS CHECK GOOD.
